Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering from vertigo, blocked ears, loss of balance and anxiety. On cortizone, serc and antibiotics. Advice?

i had a bout off terrible vertigo and blocked ears in aug 2011 got kortisone,serc and antibiotics had days where im ok but most off the time floating off balance feeling one blocked ear not bad tinnitus biggest problem is the balancewhen i sit for long and i get up ive got to wait approx 5min before i start walking it feels like my head is to big for my body and will fall off.i can go up a staircase ut not down by myself i also experience anxiety due to all of this and do not want to go too far out of my comfort zone
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
You seem to be suffering from Meniere's disease which is caused by the malfunction of inner ear. The inner ear is responsible for maintenance of balance of our body. The problem usually occurs in episodes and patient is usually fine between the episodes. Currently available treatment includes medications during the attacks. If you are able to identify some precipitants like specific foods then you should avoid them. Some exercises under guidance of an ENT surgeon would be helpful.
Good luck
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor